Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
danielle
Guest
 
Posts: n/a
Default weight gain

I started taking keppra along with other meds for migraines and i constantly have headaches i'm 26 I've always weighed less than 110lbs since being on keppra i have gone to 110 to 135. Everything gets on my nerves i cry constantly i feel alone all the time once my sister and i were close now i just feel that she buts in. My headaches are very bad and she seems to think i'm making this up. I am literly on my but with the headaches and meds. please help if you have the same problems
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weight Gain Susan NovoLog 3 11-17-2010 02:15 AM
Weight Gain Adina Lyrica 1 09-05-2008 06:22 PM
Weight gain Unregistered Mobic 0 05-12-2008 06:46 PM
weight gain reeanna Zonegran 0 12-01-2007 06:15 PM
Weight Gain Rhonda Mobic 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:52 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.